Posts Tagged "bupropion"

Psychedelic tolerance under prescription drugs

Posted on Nov 5, 2017 in Doctor X files, Pharmacological tolerance

  I am currently taking abilify (not sure on the dose, maybe ~5mg), Wellbutrin (I think 75mg), and cymbalta (60mv morning, 30mg at night) and I’m wondering how these will affect drug use. I’ve been experimenting with DMT and 25i-NBOMe and have noticed reduced effects and reduced visuals. I’ve also noticed with 25i I need to take larger doses (~4-5mg) to feel some effects with limited visual effects. I also plan on trying 2-CE soon.So my question is, are these diminished effects normal for someone taking the medication that I’m on? How can I get more pronounced...

Read More

Bupropion and DMT interactions

Posted on Nov 18, 2016 in Doctor X files, Mental health

  ive been switched to wellbutrin (buPROPion) recently and was wondering of the effects of mixing it with marijuana? im getting mixed answers from google. also, what about smoking DMT on it? (i feel i already know the answer to this last question since its a psychedelic)     There are not known pharmacological interactions between bupropion and DMT or cannabis. It is possible that bupropion will diminish some of the DMT psychedelic properties. Anyway, if you are suffering from mental health problems, cannabis could trigger anxiety attacks....

Read More

Bupropion and armodafinil interaction

Posted on Ago 28, 2016 in Doctor X files, Drug interactions

  I am using Armodafinil 150 mg 1-2 times per week. I’ve also been taking a low dose 150 sr of Bupropion for an unnamed yet common condition (which you could guess). What I noticed is that since I’ve been taking the Bupropion -that my Armodafinil has a longer lasting effect -meaning that it used to wear off within 12 hours but now it seems like it last 20 hours. Is there a drug interaction between the two drugs? Should I quit taking Bupropion and if not Bupropion -then what?   Although there are no formally described interactions between armodafinil and bupropion, both...

Read More

MDMA and antidepressants

Posted on Ago 28, 2016 in Doctor X files, Drug interactions

   I have a couple of contraindication questions. I am currently taking bupropion and fluoxetine as prescribed. I have heard that mixing these with X can cause fatal serotonin syndrome, while others just say it kills the high. How dangerous is it, really? How long would I have to stop taking these in order to get them out my system enough to take X? Also, is taking ketamine with these pills dangerous? I realize that drugs are generally a risk. Still, I’m not willing to risk death for a high.   The possibility of a fatal serotonin syndrome mixing MDMA, bupropion and fluoxetine...

Read More

Pin It on Pinterest